# SDR USAA050356

- Difficulty date: February 18, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Worn
- Location: Fuselage
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - ATTACH ANGLE, 1 INCH X 2 INCH WEAR AREA, BS 1288 AT S2R.  FABRICATED NEW ANGLE IAW TYP REP 53-20-05A.  (K)
